# SDR DHL2007748010

- Difficulty date: September 29, 2007
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 46,617 hours, 27,939 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED IN MAIN CABIN BS 580 STRINGER 17R.  REMOVED PREVIOUS REPAIR AT MAIN CABIN BS 580 STRINGER 17R IAW B-727 SRM 51-30-2.  FABRICATED NEW DOUBLER FROM 7075-T6 0.063" PO NR 9005773 DIMENSION 10" BY 5" IAW B-727 SRM 51-40-3 FIGURE 1 AND 53-10-2 FIGURE 3.  PART AND AREA TREATED AND PRIMED IAW B-727 SRM 51-10-2.  INSTALLED NEW PART IAW B-727 SRM 51-30-2.
